Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Romanova M. Y. About numerical range of semigroup's generator. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 1, pp. 29-32. DOI: 10.18500/1816-9791-2012-12-1-29-32

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
24.02.2012
Full text:
(downloads: 48)
Language: 
Russian
Heading: 
UDC: 
517.9

About numerical range of semigroup's generator

Autors: 
Romanova Maria Yurjevna, Voronezh State University, Russia
Abstract: 

In the article the semigroup is built. The numerical range of its generator covers complex plane. It is provided that such semigroup is bounded. 

References: 
  1. Като Т. Теория возмущений линейных операторов. М.: Мир, 1972. 739 с.
  2. Крейн С. Г. Линейные дифференциальные уравнения в банаховом пространстве. М.: Наука, 1967. 464 с.
  3. Engel K., Nagel R. One-parameter semigroups for linear evolution equations. N.Y.: Springer, 1999. 586 p.
  4. Баскаков А. Г., Воробьёв А. А., Романова М. Ю. Гиперболические полугруппы операторов и уравнение Ляпунова // Мат. заметки. 2011. Т. 89, № 2. С. 190– 203.